# SDR V0XD20150807157

- Difficulty date: August 5, 2015
- Submitted: August 8, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 19,168 hours, 12,657 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT 1, BETWEEN WS 108.00 & 128.00 IS GOUGED.  REPAIRED LT SLAT 1, BETWEEN WS 108.00 & 128.00 BY CUTTING OUT DAMAGE.  FABRICATING REPAIR PARTS & INSTALLING IAW REO 670-57-42-574 DATED 30 JULY 2015.  NDT PERFORMED CRS.
